It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-28-2008, 12:51 PM   #1
Member
(female)
 
Join Date: Apr 2008
Location: Allen, TX
Posts: 76
Lesa45 HB User
Hashis, Heart Palp and Exercise?

Hey Everybody, I have Hypo/Hashis and my heart pounds and pounds. I feel like I should be exercising (walks, Yoga and gentle activity) but I am so aware of the heavy pounding in my chest that I am afraid to get it 'worked up'. Any advice? How do you all feel with palps and exercise? My husband says I cant' lose weight just by watching my diet, that I must exercise also. What he doesn't seem to get is that Just a trip to the grocery store drains me for a while. HELP!

 
Old 08-28-2008, 03:12 PM   #2
Member
(female)
 
Join Date: Jul 2008
Location: mesa arizona
Posts: 72
arizo01 HB User
Re: Hashis, Heart Palp and Exercise?

Heart palpitations is usually a side effect of medication, did you have an increase in your medicine? I had palpitations and short of breath when they increased my levoxyl from 50 to 88mg, it lasted about a week and then stop, I guess is the way your body adjust, I don't exercise so I don't know about that, you can lose weight by watching your calories, exercise helps too but If I were feeling tired I wouldn't even bother, give it time and you'll be feeling well enough to exercise as soon as your body adjust to the medicine.

 
Sponsors Lightbulb
   
Old 08-28-2008, 05:46 PM   #3
Senior Veteran
(female)
 
Join Date: Oct 2005
Location: New England
Posts: 744
scoot HB User
Re: Hashis, Heart Palp and Exercise?

i dont think you should be worried about exercise/losing weight until you get your hashi's and pounding heart on track. i'm guessing you're not at optimal levels or else you'd have energy and not feel the thumps in your chest.

if its not a thyroid-related problem, go see a cardiologist maybe? for advice on the palps and exercise? i dont know.

i get palps when i am on too much meds or too little meds.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Exercise & Heartrate Stigma Pregnancy 1 04-24-2010 11:04 PM
Heart Palps...SCARY! Need some reassurance Wink Menopause 5 12-14-2006 05:11 AM
Who has heart palps with hypothyroidism? ticker Thyroid Disorders 15 09-29-2006 06:43 PM
Heart Palps Wynslett Heart Disorders 2 08-29-2006 02:31 PM
Anxiety and heart palpitations Wynslett Anxiety 3 08-07-2006 07:51 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (627), FinnMaid (308), Reece (224), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (45), Bran'sNana (44)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 02:14 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!